# SDR DHL2006764512

- Difficulty date: April 5, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 55,472 hours, 29,948 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bracket
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INSIDE NR 4 SLAT LE ACTUATOR ATTACHED POINT IB AND OB RIB CRACKED.  REMOVED RIBS AT LT WING NR 4 SLAT IB AND OB ACTUATOR ATTACHED POINT AND 1 CHANNEL IAW B727 SRM 51-30-5.  TREATED AND PRIMED HOLES AND AREA IAW B727 SRM 51-10-2.  INSTALED RIBS P/N 65-17276-9 PO NR 5070510 AND PO NR 6195101 P/N 65-17276-11 AND 1 CHANNEL PO NR 6195106 P/N 65-17276414 IAW B727 SRM 51-30-2 AND REINSTALLED RIBS AT NR 4 SLAT IAW B727 SRM 51-30-2.
